User menu

Regularity of Dirichlet nearly minimizing multiple-valued functions

Bibliographic reference Goblet, Jordan ; Zhu, Wei. Regularity of Dirichlet nearly minimizing multiple-valued functions. In: Journal of Geometric Analysis, Vol. 18, no. 3, p. 765-794 (2008)
Permanent URL
  1. Almgren, F.J. Jr.: Dirichlet’s problem for multiple valued functions and the regularity of mass minimizing integral currents. In: Obata, M. (ed.) Minimal Submanifolds and Geodesics, Kaigai, Tokyo, 1978, pp. 1–6
  2. Almgren, F.J. Jr.: Almgren’s big regularity paper. In: Q-Valued Functions Minimizing Dirichlet’s Integral and the Regularity of Area-Minimizing Rectifiable Currents up to Codimension 2. World Scientific Monograph Series in Mathematics, vol. 1. World Scientific, River Edge (2000). With a preface by Jean E. Taylor and Vladimir Scheffer
  3. Anzellotti, G.: On the C 1,α regularity of ω-minima of quadratic functionals. Boll. Unione Mat. Ital. (VI) 2, 195–212 (1983)
  4. Evans, L.C., Gariepy, R.F.: Measure Theory and Fine Properties of Functions. Studies in Advanced Mathematics. CRC Press, Boca Raton (1992)
  5. Federer, H.: Geometric Measure Theory. Springer, Berlin (1969)
  6. Giaquinta, M.: Multiple Integrals in Calculus of Variations and Nonlinear Elliptic Systems. Annals of Math. Studies, vol. 105. Princeton University Press, Princeton (1983)
  7. Giaquinta, M., Giusti, E.: Quasi Minima. Ann. Inst. H. Poincaré (Analyse non lineaire) 1, 79–107 (1984)
  8. Giusti, E.: Metodi diretti nel calcolo delle variazioni, Unione Mat. Ital. (1994)
  9. Hardt, R., Kinderlehrer, D.: Some regularity results in ferromagnetism. Commun. Partial Differ. Equ. 25(7,8), 1235–1258 (2000)
  10. Hardt, R., Kinderlehrer, D., Lin, F.H.: Existence and partial regularity of static liquid crystal configurations. Commun. Math. Phys. 105, 547–570 (1986)
  11. Lin, F.H., Yang, X.Y.: Geometric Measure Theory: an Introduction. International Press (2003)
  12. Morrey, C.B. Jr.: Multiple Integrals in the Calculus of Variations. Springer, Berlin (1966)
  13. Simon Leon, Theorems on Regularity and Singularity of Energy Minimizing Maps, ISBN:9783764353971, 10.1007/978-3-0348-9193-6
  14. Willem, M.: Analyse Fonctionnelle Élémentaire. Cassini, Paris (2003)
  15. Zhu, W.: A regularity theory for multiple-valued Dirichlet minimizing maps. math.OC/0608178 (2006)
  16. Zhu, W.: An energy reducing flow for multiple-valued functions. arXiv:math.AP/0606478 (2006)